# SDR CA010314026

- Difficulty date: February 27, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 297 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 9599091131
- Condition: Contaminated
- Location: Cabin Pressure
- Part time: 2,649 hours, 2,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SAFETY VALVE FAILED TON OPEN WHEN CARRYING OUT 1500 HOUR PRESSURIZATION CHECK. FAILED SAFETY VALVE WAS REMOVED AND VALVE AND SENSE LINE WERE FOUND CONTAMINATED WITH JET FUEL. FUEL APPEARED TO HAVE COME FROM A PREVIOUSLY SEEPING FUEL FILTER BOWL SEAL AND HAD ENETRED THE OUTFLOW VALVE WHERE THE AMBIENT PRESSURE SENSE LINE PROTRUDES THROUGH THE PRESSURE BULKHEAD (APPROX 12 -14 INCHES AFT OF THE FUEL BOWL).
